Electron. J. Diff. Equ., Vol. 2010(2010), No. 75, pp. 1-15.

Reaction-diffusion system of equations in non-stationary medium and arbitrary non-smooth domains

Sikiru Adigun Sanni

A system of non-linear partial differential equations describing one-step irreversible reaction, reactant to product, in a non-stationary medium and non-smooth domain is considered. After obtaining the necessary a priori estimates, the existence of a unique local strong solution to the system is proved using a fixed point theorem.

Submitted November 27, 2009. Published May 21, 2010.
Math Subject Classifications: 35B40, 35K57, 80A25.
Key Words: Irreversible reaction; reactant diffusivity; thermal conductivity; a priori estimates; Banach's fixed point theorem.

Show me the PDF file (257 KB), TEX file, and other files for this article.

Sikiru Adigun Sanni
Department of Mathematics, Statistics and Computer Science
University of Uyo, Uyo, Akwa Ibom State, Nigeria
email: sikirusanni@yahoo.com

Return to the EJDE web page